# SDR AALA202506048543

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 70,610 hours, 29,766 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Faulty
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO ARM AUTO BRAKE FOR LANDING. AUTO BRAKE DISARM LIGHT ILLUMINATED. BITE AACU FOUND FAULT CODE PRESENT. TROUBLESHORT PER FIM 32-42-00-810-822. REMOVE AND REPLACED BRAKE PEDAL SWITCH S763, OPERTIONAL AND LEAK CHECK GOOD.
